Feb 9, 2013
Hope youre having a good day. I am taking Lamivudine Zidovudine and Lopinavir Ritonovir as my regimen. The reason is I am allergic to both Nevirapine and Efavirenz. Today I am 5 hours late to take my morning dose because my alarm clock did not wake me up. I cant remember the last time I was late taking my regimen.Will that expose me to possible resistance?
Also, although Im not looking forward to changing meds. Philippine Government subsidize out meds.But we only have 3 options to pair with lami/zido. either Nevirapine, Efav, lopinavir/ritonovir. Since I am mot resistant to Nevirapine and Efav (only allergic to it), In the event that I developed resistance to Lopinavir/Ritonovir, is it possible for me to take 1st line meds again which will be cheaper. Because by then, I have to pay for my own meds.
Hoping for your response
| Response from Dr. Young
Hi there and thanks for posting from the Philippines!
Being late on a single dose of medications will certainly not make your virus resistant.
So, don't worry at all over this- but do use the occasion to see if there's anything you might do to improve and strengthen your adherence to your medications and clinic appointments.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Cold Feet After Handjob Worried I Have HIV
- Itchy Rash After Eating Food Made By Someone With HIV Sign Of HIV AIDS
- Itchy Rash After Receptive Anal Sex Sign Of HIV AIDS
- Tingling In Feet After Blowjob Worried I Have HIV
- Tingling In Feet After Kissing Cold Sore Worried I Have HIV
- White Spots After Licking Genital Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.